Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017 (2017), Article ID 5072308, 13 pages
https://doi.org/10.1155/2017/5072308
Research Article

Finite-Time Synchronization of Complex Dynamical Networks with Time-Varying Delays and Nonidentical Nodes

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Correspondence should be addressed to Ahmadjan Muhammadhaji; moc.nuyila@manajtamha

Received 27 November 2016; Revised 25 February 2017; Accepted 28 February 2017; Published 21 March 2017

Academic Editor: James Lam

Copyright © 2017 Ahmadjan Muhammadhaji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmadjan Muhammadhaji, Abdujelil Abdurahman, and Haijun Jiang, “Finite-Time Synchronization of Complex Dynamical Networks with Time-Varying Delays and Nonidentical Nodes,” Journal of Control Science and Engineering, vol. 2017, Article ID 5072308, 13 pages, 2017. doi:10.1155/2017/5072308